helpful prescription drug tips

How to Remove Metallic Taste in Your Mouth Caused by Medicine

02 Sep: How to Remove Metallic Taste in Your Mouth Caused by Medicine

  There is nothing worse than dealing with a metallic taste in your mouth caused by certain prescription medications. Whether you are on a certain regimen for a short period of time or a lengthy duration, you definitely don’t want to put up with that unappealing flavor in your mouth that can ruin the taste of your food, rob you of your appetite, and even make you feel nauseous. Dysgeusia, the technical name for this problem, is a common issue. Fortunately there are many steps you can take when you are trying to figure out how to remove metallic taste in your mouth caused by medicine. How to Remove Metallic Taste in Your Mouth Caused by Medicine: The Basics You can…

14 Oct: Scrutinize your insurance options wisely for the best deal on drugs

  We talk a lot on this blog about the 65 million Americans without prescription drug insurance, and the millions of additional seniors who fall into the Medicare doughnut hole every year. But for those of you fortunate enough to have an employer-sponsored health insurance plan, we know that life isn’t a bowl of cherries for you, either. As Sandra Block writes at USA Today: The average employee’s health care costs, including premiums and out-of-pocket expenses, will increase 8.9% in 2009, according to Hewitt Associates. That’s well above the rate of inflation and average salary increases… For that reason, it’s more important than ever to scrutinize your employer’s health care options during open enrollment season. Don’t assume the plan you…